# SDR ABXA020277

- Difficulty date: November 2, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767-200
- Aircraft serial: 22788
- Aircraft time: 41,171 hours, 35,124 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30LE
- Condition: Misinstalled
- Location: Lt Flap Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE OUTBOARD SUPPORT BEAM FOR THE LEFT FLAP, FOR AD2002-16-05, FOUND GAP AT FORWARD ATTACH BOLT. INSTALLED BOLT IAW EA27510002-002.
